# SDR USAA2013121900008

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 30,837 hours, 23,544 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Harness
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO PHL DUE TO AN AUTO BRAKE FAULT.  RUNWAY CONDITIONS IN BOS WERE REPORTED AS POOR TO NIL, THE LAST HALF OF 33L WITH PATCHY SNOW.  FLIGHT LANDED AT PHL WITHOUT FURTHER INCIDENT.  R & R THE RT MLG 2M HARNESS IAW AMM 32-11-43-0401.  OPERATIONS & FUNCTION TESTED IAW AMM 32-48-00-720-001-A, 32-69-00-740-001-A, 32-42-00-720-003-A, 32-48-00-710-001-A & 32-42-00-720-002-A.
